MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10581
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hair was noted on the end of the bovie pencil.
 
Additional Manufacturer Narrative
A user facility medwatch report ((b)(4)) was received on 05/28/2025 reporting hair was noted on the end of the bovie pencil.The sample has not been returned to deroyal for evaluation at this time.A supplier corrective action request (scar) was issued to the pencil supplier covidien.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was recieved on 5/28/2025 reporting hair was noted on the end of the bovie pencil.Deroyal industries, inc.Requested return of the device, however it was not returned.A picture of the sample was received and was noted to have a hair on the bovie pencil.Deroyal conducted a review of the work order and found no discrepancies or deviations from standard manufacturing procedures.An inventory check was performed on (b)(4) units of the raw material pencils and no defects were discovered.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) was issued to the pencil supplier, covidien.The supplier reviewed the photo of the sample and also confirmed the hair and noted it looked like hair was taped to the device.Without the supplier receiving the device, a detailed investigation could not be performed and with no lot number provided the device history record could not be reviewed.Root cause: because no lot number or actual device were returned, no root cause was able to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
CMC VASCULAR PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22132903
Report Number3005011024-2025-00006
Device Sequence Number15546360
Product Code LRO
UDI-Device Identifier00749756366304
UDI-Public00749756366304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown